Texas, 2011Tornadoes and Hail in Texas, April 26, 2011
April 26, 2011 · NWS FWD · 72 events in 19 counties and zones
Another round of severe weather occurred on April 26th as another upper level disturbance rounded a larger upper trough and moved into north Texas. A warm front was draped across the region, and the environment was conducive for supercell thunderstorms and tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 2
- Property damage
- $1.5 million
- Crop damage
- None recorded
- Events
- 72
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another round of severe weather occurred on April 26th as another upper level disturbance rounded a larger upper trough and moved into north Texas. A warm front was draped across the region, and the environment was conducive for supercell thunderstorms and tornadoes. Numerous reports of large hail and damaging winds were reported. There were 10 tornadoes confirmed on April 26th, with two rated EF-1 and the remaining rated EF-0. One EF-1 tornado occurred in Van Zandt County, near Ben Wheeler, and tracked nearly 8 miles. The winds were estimated to be near 100 MPH with this tornado. The other EF-1 tornado occurred in downtown Groesbeck causing damage to several buildings.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 26, 1:15 PM CST, 53 minutes earlier.
Area forecast discussion, Apr 26, 1:15 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT TUE APR 26 2011
.DISCUSSION...
PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH
ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS
INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE
OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE
ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD
RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT
INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE
METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT
SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING
SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE
WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD
HAIL.
BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP
SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY
THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM
SATURDAY INTO SUNDAY. 84
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 60 71 53 78 59 / 30 5 5 5 5
WACO, TX 66 79 52 82 58 / 20 5 5 5 5
PARIS, TX 63 68 48 75 54 / 60 20 5 5 5
DENTON, TX 57 70 48 78 58 / 30 5 5 5 5
MCKINNEY, TX 61 70 49 78 56 / 50 10 5 5 5
DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5
TERRELL, TX 64 72 51 77 57 / 50 10 5 5 5
CORSICANA, TX 67 78 54 78 58 / 30 5 5 5 5
TEMPLE, TX 65 81 53 82 57 / 20 5 5 5 5
MINERAL WELLS, TX 58 73 50 78 58 / 10 5 5 5 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
/
Hazardous weather outlook, Apr 26, 12:55 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
155 PM CDT TUE APR 26 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
155 PM CDT TUE APR 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A
LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS
ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST
OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND TORNADOES WILL ALL BE POSSIBLE.
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR
NORTHEASTERN COUNTIES OF NORTH TEXAS.
ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS THE SOUTHWEST HALF OF NORTH TEXAS.
A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35
CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE
REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Special weather statement, Apr 26, 1:37 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT TUE APR 26 2011
TXZ145-262000-
HILL TX-
237 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HILL COUNTY
AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES WEST OF HILLSBORO...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON...ITASCA...
WHITNEY AND LAKE WHITNEY STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3222 9736 3225 9719 3219 9708 3188 9732
3193 9743 3194 9742 3198 9739 3202 9743
3202 9747
TIME...MOT...LOC 1936Z 228DEG 41KT 3201 9735
85/NHEvent by event
51 hail, 10 thunderstorm wind, 10 tornado, 1 heavy rain. Local standard time, as filed.
Hail, Johnson
- When
- April 26, 2:08 PM CST
- Where
- Johnson County, Grandview
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.270, -97.180
Hail, Ellis
- When
- April 26, 2:25 PM CST
- Where
- Ellis County, Midlothian
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.480, -96.980
Thunderstorm Wind, Ellis
- When
- April 26, 2:39 PM CST
- Where
- Ellis County, Waxahachie
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.400, -96.850
Winds gusted between 60 and 70 mph.
Hail, Ellis
- When
- April 26, 2:39 PM CST
- Where
- Ellis County, Waxahachie
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.400, -96.850
Hail, Ellis
- When
- April 26, 2:40 PM CST
- Where
- Ellis County, Bardwell
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.270, -96.700
Thunderstorm Wind, Ellis
- When
- April 26, 2:40 PM CST
- Where
- Ellis County, Bardwell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.270, -96.700
Winds were estimated to be near 60 mph in Bardwell.
Hail, Ellis
- When
- April 26, 2:51 PM CST
- Where
- Ellis County, 2.27 mi ESE of Waxahachie
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.390, -96.813
Quarter size hail fell at the intersection of Highway 287 and Farm-to-Market Road 878.
Hail, Ellis
- When
- April 26, 2:55 PM CST
- Where
- Ellis County, Garrett
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 32.370, -96.650
Hail, Ellis
- When
- April 26, 2:57 PM CST
- Where
- Ellis County, Ennis
- Measured
- 1.5 in hail
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 32.330, -96.630
Hail, Milam
- When
- April 26, 3:01 PM CST
- Where
- Milam County, 0.59 mi W of Belmena
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 30.900, -96.910
Quarter size hail fell about 4 miles northeast of Cameron.
Hail, Ellis
- When
- April 26, 3:05 PM CST
- Where
- Ellis County, Ennis
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.330, -96.630
Thunderstorm Wind, Ellis
- When
- April 26, 3:05 PM CST
- Where
- Ellis County, Ennis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 32.330, -96.630
Part of a large tree was snapped on Ann Drive in Ennis.
Hail, Johnson
- When
- April 26, 3:15 PM CST
- Where
- Johnson County, 2.38 mi ENE of Bono
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 32.337, -97.314
Golfball size hail fell about 4 miles southeast of Cleburne.
Hail, Johnson
- When
- April 26, 3:27 PM CST
- Where
- Johnson County, 0.88 mi N of Alvarado Hardgrave A
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.363, -97.200
Quarter size hail fell just south of Alvarado.
Hail, Johnson
- When
- April 26, 3:32 PM CST
- Where
- Johnson County, Venus
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.430, -97.120
Hail, Johnson
- When
- April 26, 3:34 PM CST
- Where
- Johnson County, 2.67 mi SE of Venus
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.398, -97.094
Hail, Leon
- When
- April 26, 3:35 PM CST
- Where
- Leon County, 3.85 mi NE of Jewett
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.403, -96.097
Hail, Anderson
- When
- April 26, 3:43 PM CST
- Where
- Anderson County, 1.03 mi NE of Deanwright
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.741, -95.519
Quarter size hail fell at the intersection of Highway 84 and County Road 385 southeast of Palestine.
Hail, Ellis
- When
- April 26, 3:43 PM CST
- Where
- Ellis County, 1.3 mi S of Midlothian
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.461, -96.979
Hail, Ellis
- When
- April 26, 3:47 PM CST
- Where
- Ellis County, 1 mi W of Lone Elm
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 32.420, -96.937
Golfball sized hail fell just west of Lone Elm.
Hail, Robertson
- When
- April 26, 3:51 PM CST
- Where
- Robertson County, Hearne
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.880, -96.600
Quarter size hail covered the ground in Hearne.
Hail, Ellis
- When
- April 26, 3:55 PM CST
- Where
- Ellis County, 1.13 mi S of Rockett
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.454, -96.750
Quarter size hail fell about 4 miles northeast of Waxahachie.
Tornado, Kaufman
- When
- April 26, 3:56 PM CST to 4:03 PM CST
- Where
- Kaufman County, 1.78 mi SE of Tolosa to 3.85 mi NW of Mabank
- Rating
- EF0
- Path length
- 5.07 mi
- Path width
- 500 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.365, -96.205
A NWS Storm Survey determined an EF-0 tornado began on the northwest bank of Cedar Creek Reservoir and tracked northeast over the Cedar Creek Country Club and across Highway 175. This tornado had a path length of approximately 5 miles and an estimated width of 500 yards. Mostly tree damage occurred with this tornado, especially on three holes of the golf course. Winds were estimated at 85 mph.
Thunderstorm Wind, Van Zandt
- When
- April 26, 4:00 PM CST to 6:00 PM CST
- Where
- Van Zandt County, Roddy to 2.85 mi ESE of Van
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $800,000
- Reported by
- Emergency Manager
- Coordinates
- 32.470, -96.000
Nearly 100 homes and several outbuildings were damaged across mainly the southern half of Van Zandt County from two strong supercells. These homes were damaged by either a tornado in the same region, damaging downburst winds, and/or RFD winds. It cannot be determined how many of the homes were damaged by the tornado and how many by the RFD or downburst winds. In addition, numerous trees were also knocked down and several were blocking roadways. Power lines were also down as well.
Hail, Robertson
- When
- April 26, 4:05 PM CST
- Where
- Robertson County, Wheelock
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.900, -96.380
Hail, Ellis
- When
- April 26, 4:07 PM CST
- Where
- Ellis County, 1.81 mi SW of Lone Elm
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.400, -96.940
Hail, Leon
- When
- April 26, 4:10 PM CST
- Where
- Leon County, 0.43 mi NNW of Robbins
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.256, -96.123
Golfball size hail fell at the intersection of Farm-to-Market Road 39 and Highway 7.
Hail, Ellis
- When
- April 26, 4:11 PM CST
- Where
- Ellis County, 0.69 mi S of Service
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.440, -96.850
Quarter size hail fell a few miles north of Waxahachie.
Hail, Hill
- When
- April 26, 4:16 PM CST
- Where
- Hill County, 1.53 mi N of Hillsboro
- Measured
- 0.5 in hail
- Property damage
- $100
- Reported by
- Newspaper
- Coordinates
- 32.022, -97.127
Pea to half inch size hail was reported to be covering the ground in downtown Hillsboro.
Hail, Hill
- When
- April 26, 4:16 PM CST
- Where
- Hill County, 2 mi NW of Hillsboro
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.020, -97.154
Hail, Ellis
- When
- April 26, 4:25 PM CST
- Where
- Ellis County, Avalon
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.200, -96.780
Hail, Dallas
- When
- April 26, 4:26 PM CST
- Where
- Dallas County, Sachse
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.980, -96.570
Hail, Dallas
- When
- April 26, 4:26 PM CST
- Where
- Dallas County, 1.95 mi ENE of Sachse
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.992, -96.540
Hail, Collin
- When
- April 26, 4:28 PM CST
- Where
- Collin County, Wylie
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.020, -96.550
Hail, Navarro
- When
- April 26, 4:44 PM CST
- Where
- Navarro County, Frost
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 32.080, -96.820
Tornado, Van Zandt
- When
- April 26, 4:45 PM CST to 5:04 PM CST
- Where
- Van Zandt County, 1.3 mi S of Ben Wheeler to 3.89 mi ESE of Van
- Rating
- EF1
- Path length
- 7.48 mi
- Path width
- 880 yd
- Continued into
- Smith, Tx (SHV)
- Injuries
- 1 direct, 0 indirect
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.431, -95.703
A NWS Storm Survey determined an EF-1 tornado began approximately 2 miles south of Ben Wheeler and tracked northeast across Van Zandt County before continuing into Smith County. This tornado had a path length of approximately 7.5 miles in Van Zandt County and was estimated to be a 1/2 mile wide. A mobile home south of Ben Wheeler was rolled onto its side, and several homes were damaged 4 miles northeast of Ben Wheeler. The Friendly Center Baptist Church also sustained major damage. Wind speeds were estimated to be 100 MPH. A lady in the rolled mobile home sustained minor injuries.
Hail, Navarro
- When
- April 26, 4:48 PM CST
- Where
- Navarro County, 1 mi N of Blooming Grove
- Measured
- 1.75 in hail
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 32.114, -96.720
Tornado, Kaufman
- When
- April 26, 5:01 PM CST to 5:11 PM CST
- Where
- Kaufman County, 3.77 mi W of Mabank to 1.23 mi E of Mabank
- Rating
- EF0
- Path length
- 5.07 mi
- Path width
- 400 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.367, -96.164
A NWS Storm Survey determined an EF-0 tornado began over Cedar Creek Reservoir and tracked east into Mabank. This tornado had a path length of approximately 5 miles and an estimated width of 400 yards. Buildings in Mabank sustained roof damage. Winds were estimated between 80 and 85 mph.
Hail, Hopkins
- When
- April 26, 5:10 PM CST
- Where
- Hopkins County, Cumby
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.150, -95.850
Hail, Henderson
- When
- April 26, 5:20 PM CST
- Where
- Henderson County, Tool
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.270, -96.170
Tornado, Kaufman
- When
- April 26, 5:23 PM CST to 5:25 PM CST
- Where
- Kaufman County, 8.53 mi E of Mabank to 9.53 mi E of Mabank
- Rating
- EF0
- Path length
- 1.02 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.390, -95.956
A NWS Storm Survey determined an EF-0 tornado began approximately 2 miles northeast of Purtis Creek State Park. This tornado had a path length of approximately 1 mile and an estimated width of 100 yards. Mainly tree damage occurred with this tornado and winds were estimated near 80 mph.
Hail, McLennan
- When
- April 26, 5:33 PM CST
- Where
- McLennan County, 0.39 mi NE of Northcrest
- Measured
- 1.75 in hail
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 31.634, -97.096
Golfball size hail fell at mile marker 342 along Interstate 35.
Hail, Lamar
- When
- April 26, 5:35 PM CST
- Where
- Lamar County, Roxton
- Measured
- 1.75 in hail
- Property damage
- $4,000
- Reported by
- Amateur Radio
- Coordinates
- 33.550, -95.730
Hail, McLennan
- When
- April 26, 5:36 PM CST
- Where
- McLennan County, Lacy Lakeview
- Measured
- 2.75 in hail
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 31.620, -97.100
Baseball size hail was reported in Lacy-Lakeview.
Hail, Lamar
- When
- April 26, 5:50 PM CST
- Where
- Lamar County, 1.96 mi WNW of Parks
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 33.662, -95.581
Golfball size hail fell on the west side of Paris.
Hail, McLennan
- When
- April 26, 5:50 PM CST
- Where
- McLennan County, Mart
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.530, -96.830
Hail, Lamar
- When
- April 26, 5:52 PM CST
- Where
- Lamar County, Blossom
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 33.670, -95.380
Thunderstorm Wind, Navarro
- When
- April 26, 5:55 PM CST
- Where
- Navarro County, 2.16 mi WSW of Drane
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 32.033, -96.611
A trailer house was damaged along FM 744 south of Blooming Grove. The roof was torn off the home. The damage was likely caused by the RFD of a supercell.
Thunderstorm Wind, McLennan
- When
- April 26, 5:57 PM CST
- Where
- McLennan County, 4.48 mi N of Trading House Res
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.644, -96.839
Winds were estimated to be 70 mph in eastern McLennan County.
Tornado, Navarro
- When
- April 26, 6:15 PM CST to 6:16 PM CST
- Where
- Navarro County, 0.58 mi NE of Hester to 1.02 mi NE of Hester
- Rating
- EF0
- Path length
- 0.44 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.176, -96.422
A NWS Storm Survey determined an EF-0 tornado began approximately 5.5 miles northeast of Corsicana. This tornado had a path length of approximately 0.5 mile and an estimated width of 100 yards. Some tree damage occurred with this tornado and winds were estimated near 70 mph.
Thunderstorm Wind, Navarro
- When
- April 26, 6:15 PM CST
- Where
- Navarro County, 0.27 mi E of Corsicana Muni Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 32.031, -96.395
The roof of a wood storage shed at the Columbia Manufacturing plant was ripped off by high winds, likely from the RFD of a supercell. Tree damage and uprooted trees were also reported along South Highway 287 in the same area.
Tornado, Limestone
- When
- April 26, 6:35 PM CST to 6:40 PM CST
- Where
- Limestone County, 1.07 mi W of Groesbeck to 1.15 mi SW of Groesbeck
- Rating
- EF1
- Path length
- 0.92 mi
- Path width
- 75 yd
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.531, -96.538
A NWS Storm Survey determined an EF-1 tornado occurred in Groesbeck. This tornado had a path length of approximately one mile and an estimated width of 75 yards. Tree and building damage was observed along the path, mainly in downtown Groesbeck. The Courthouse, the Dairy Queen, the Tire Shop, the Lord's Store House, and the Volunteer Fire Department sustained building damage. An estimated 40 businesses sustained some type of damage, and the steeple of a baptist church was ripped off. Window damage to buildings and cars was caused by the winds and flying debris. Winds were estimated between 85 and 90 mph.
Tornado, Limestone
- When
- April 26, 6:48 PM CST to 6:49 PM CST
- Where
- Limestone County, 1.62 mi NNE of Lost Prairie to 1.45 mi W of Personville
- Rating
- EF0
- Path length
- 0.68 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.500, -96.366
A NWS Storm Survey determined an EF-0 tornado began approximately 1.5 miles southwest of Personville. This tornado had a path length of approximately 0.75 miles and an estimated width of 100 yards. Some tree damage occurred with this tornado and winds were estimated near 75 mph.
Hail, Ellis
- When
- April 26, 6:50 PM CST
- Where
- Ellis County, Waxahachie
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.400, -96.850
Thunderstorm Wind, Freestone
- When
- April 26, 7:00 PM CST to 9:00 PM CST
- Where
- Freestone County, Streetman to 7.4 mi SSE of Dew
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 31.870, -96.330
Sporadic tree damage was reported across Freestone County from several thunderstorms that moved across the county.
Hail, McLennan
- When
- April 26, 7:23 PM CST
- Where
- McLennan County, 2.78 mi WNW of Northcrest
- Measured
- 2.75 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 31.647, -97.143
Baseball size hail was reported near the Chalk Bluff Community.
Hail, McLennan
- When
- April 26, 7:25 PM CST
- Where
- McLennan County, 1 mi N of Elm Mott
- Measured
- 1.75 in hail
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 31.684, -97.100
Thunderstorm Wind, Limestone
- When
- April 26, 7:25 PM CST
- Where
- Limestone County, 1.6 mi SW of Echols to 0.75 mi W of Mexia
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Trained Spotter
- Coordinates
- 31.662, -96.667
Multiple trees were blown over along west bound lanes of Highway 84 between Lake Mexia and Farm-to-Market Road 1245. Also, a manufactured home was shifted off its foundation in the Lake Mexia area. The public also reported trees were uprooted, trailers were damaged and trailer roofs were ripped off around Lake Mexia.
Tornado, McLennan
- When
- April 26, 7:28 PM CST to 7:30 PM CST
- Where
- McLennan County, 3.01 mi SSW of Leroy to 3.02 mi SSW of Leroy
- Rating
- EF0
- Path length
- 0.38 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.691, -97.042
A NWS Storm Survey determined an EF-0 tornado began approximately 3.75 miles east-northeast of Elm Mott. This tornado had a path length of approximately a third of a mile and an estimated width of 50 yards. Some tree damage occurred with this tornado and winds were estimated near 75 mph.
Hail, McLennan
- When
- April 26, 7:31 PM CST
- Where
- McLennan County, Leroy
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.730, -97.020
Hail, Ellis
- When
- April 26, 7:35 PM CST
- Where
- Ellis County, Red Oak
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.520, -96.800
Hail, McLennan
- When
- April 26, 7:36 PM CST
- Where
- McLennan County, Leroy
- Measured
- 1.75 in hail
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 31.730, -97.020
Tornado, McLennan
- When
- April 26, 7:53 PM CST to 7:54 PM CST
- Where
- McLennan County, 0.91 mi WSW of Trading House Res to 0.62 mi ESE of Trading House Res
- Rating
- EF0
- Path length
- 1.47 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.576, -96.865
A NWS Storm Survey determined an EF-0 tornado began approximately 2 miles north of Mart. This tornado had a path length of approximately 1.5 miles and an estimated width of 30 yards. Some tree damage occurred with this small rope tornado and winds were estimated near 75 mph.
Hail, McLennan
- When
- April 26, 7:55 PM CST
- Where
- McLennan County, Bellmead
- Measured
- 1.5 in hail
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 31.580, -97.080
Hail, McLennan
- When
- April 26, 7:58 PM CST
- Where
- McLennan County, Waco
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 31.550, -97.150
Thunderstorm Wind, Anderson
- When
- April 26, 8:05 PM CST
- Where
- Anderson County, 1.61 mi WSW of Palestine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.744, -95.656
A large tree was down across one lane of Highway 84 in Palestine.
Hail, McLennan
- When
- April 26, 8:06 PM CST
- Where
- McLennan County, 2 mi W of (Act)madison-Cooper
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 31.620, -97.264
Nickel sized hail fell 2 miles west of the Waco Airport (KACT).
Tornado, Limestone
- When
- April 26, 8:57 PM CST to 8:58 PM CST
- Where
- Limestone County, 3.43 mi SSE of Thornton to 3.81 mi SSE of Thornton
- Rating
- EF0
- Path length
- 0.74 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.353, -96.561
A NWS Storm Survey determined an EF-0 tornado began approximately 4 miles south-southeast of Thornton. This tornado had a path length of approximately 0.75 miles and an estimated width of 100 yards. Some tree damage occurred with this tornado and winds were estimated near 75 mph.
Hail, Falls
- When
- April 26, 9:01 PM CST
- Where
- Falls County, 2.6 mi N of Perry
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.457, -96.925
Quarter size hail fell 1 mile south of Riesel on Highway 6.
Heavy Rain, Limestone
- When
- April 26, 9:30 PM CST
- Where
- Limestone County, Thornton
- Deaths
- 0 direct, 1 indirect
- Injuries
- 0 direct, 1 indirect
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 31.400, -96.580
A vehicle driving south on Highway 14 near Thornton hydroplanned and crashed resulting in one fatality and one injury.
Hail, Leon
- When
- April 26, 10:40 PM CST
- Where
- Leon County, 6 mi W of Centerville
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.250, -96.082
Hail, Leon
- When
- April 26, 10:44 PM CST
- Where
- Leon County, Centerville
- Measured
- 1.25 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.250, -95.980
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, April 26 to 27, 201112 deaths · 52 injured · $28 million · EF5 · 102 events
- Tornadoes and Flash Flooding in Louisiana, April 26 to 27, 20112 deaths · 2 injured · $16 million · EF2 · 63 events
- Tornadoes and Flash Flooding in Tennessee, April 26 to 27, 20111 death · 1 injured · $1.5 million · EF1 · 83 events
- Avalanche in California, April 26, 20112 deaths · 1 event
- Tornadoes and Flash Flooding in New York, April 26 to 28, 2011$11 million · EF2 · 35 events
- Tornado and Hail in Michigan, April 26, 20119 injured · $24 million · EF0 · 9 events
- Tornadoes and Flash Flood in Louisiana, April 26 to 27, 20111 injured · $1.9 million · EF2 · 18 events
- Tornadoes and Hail in Texas, April 26 to 27, 2011$330,000 · EF2 · 20 events
- Tornadoes and Damaging Winds in Indiana, April 26, 2011$355,000 · EF2 · 5 events
- Damaging Wind in Mississippi, April 26, 20111 death · $5,000 · 56 kt wind · 1 event
- Flash Flooding and Flooding in Vermont, April 26 to 29, 2011$5.9 million · 10 events
- Tornadoes and Hail in Kentucky, April 26, 20111 injured · EF2 · 36 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 298809, 298810, 298811, 298812, 298813, 298814, 298815, 298816, 298817, 298818, 298820, 303205, 298821, 298822, 298823, 298825, 298824, 298826, 298828, 298830, 298831, 298832, 302203, 305177, 299333, 298833, 299343, 298834, 299336, 303186, 299339, 299337, 299347, 299341, 299344, 302205, 299345, 302207, 299803, 299808, and more.